MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD; IMPLANTABLE SUBCUTANEOUS CARDIAC DEVICE

BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD; IMPLANTABLE SUBCUTANEOUS CARDIAC DEVICE
Model Number A209
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) exhibited oversensing of noise and morphology changes resulting in an inappropriate shock.The system was tested in clinic with noise able to be reproduced.X-rays were taken with no indication of damage present.This system was then reprogrammed to the primary vector to mitigate further oversensing.This system was electrically abandoned and expected to be explanted at a later date.A transvenous system was then implanted as a replacement.No additional adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE SUBCUTANEOUS CARDIAC DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23068366
Report Number2124215-2025-65100
Device Sequence Number10044921
Product Code LWS
UDI-Device Identifier00802526544101
UDI-Public00802526544101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/03/2017
Device Model NumberA209
Device Catalogue NumberA209
Device Lot Number102213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date09/16/2025
Date Device Manufactured03/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale